MathSciNet Relay Station
MathSciNet bibliographic data
MR2539735 26C10 (39B82)
Li, Yongjin; Hua, Liubin Hyers-Ulam stability of a polynomial equation. Banach J. Math. Anal. 3 (2009), no. 2, 86–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement